Long cycles, degree sums and neighborhood unions

Share/Save/Bookmark

Broersma, H.J. and Heuvel van den, J. and Veldman, H.J. (1993) Long cycles, degree sums and neighborhood unions. Discrete Mathematics, 121 (1-3). pp. 25-35. ISSN 0012-365X

[img]
Preview
PDF
746Kb
Item Type:Article
Copyright:© 1993 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29737
Official URL:http://dx.doi.org/10.1016/0012-365X(93)90534-Z
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140371